MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER¿ TECHNOLOGY; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER¿ TECHNOLOGY; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Model Number BD710DF282RTS
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been returned for analysis, however, pictures were provided by the customer.Evaluation is still in progress.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.(b)(4).
 
Event or Problem Description
It was reported that a patient was going to undergo an atrial fibrillation (afib) ablation procedure with a webster ® cs catheter with ez steer¿ technology and a foreign material was found in the cs catheter sterile packaging.It was reported that inside the sterile cs catheter packaging, there was a little piece of fuzz in it.The foreign material appeared to be a small black piece of fuzz but the package was not opened after noticing this.The catheter was not used on the patient.No adverse patient consequences were reported.The foreign material inside the packaging (outside of spec) was assessed as mdr reportable.
 
Additional Manufacturer Narrative
The photo analysis was completed on (b)(6) 2021.It was reported that a patient was going to undergo an atrial fibrillation (afib) ablation procedure with a webster ® cs catheter with ez steer¿ technology and a foreign material was found in the cs catheter sterile packaging.It was reported that inside the sterile cs catheter packaging, there was a little piece of fuzz in it.The foreign material appeared to be a small black piece of fuzz but the package was not opened after noticing this.The catheter was not used on the patient.No adverse patient consequences were reported.According to the pictures provided by the customer, foreign material appeared to be inside the pouch.A manufacturing record evaluation was performed for the finished device [30655129m] number, and no internal actions related to the reported complaint condition were identified.The customer complaint was confirmed from the photo analysis.However, the device has not been returned for evaluation.Since no device has been received, no product investigation can be performed.If the device is received in the future, the product analysis will be performed as appropriate in order to find the root cause of the complaint.H6.Investigation findings code of ¿appropriate term/code not available¿ represents photo/video analysis.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: pc-(b)(4).
 
Additional Manufacturer Narrative
The biosense webster inc.(bwi) product analysis lab received the device for evaluation on 26-jan-2022.The device evaluation was completed on 08-feb-2022.It was reported that a patient was going to undergo an atrial fibrillation (afib) ablation procedure with a webster ® cs catheter with ez steer¿ technology and a foreign material was found in the cs catheter sterile packaging.It was reported that inside the sterile cs catheter packaging, there was a little piece of fuzz in it.The foreign material appeared to be a small black piece of fuzz, but the package was not opened after noticing this.The catheter was not used on the patient.No adverse patient consequences were reported.The product was returned to biosense webster inc.(bwi) for evaluation.Bwi conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that no damage or anomalies were observed on the webster ® cs catheter.According to pictures provided by the customer, foreign material appears inside the pouch.However, the device was returned without its original package; therefore, the test cannot be performed.A manufacturing record evaluation was performed for the finished device [30655129m] number, and no internal actions related to the reported complaint condition were identified.All devices are manufactured, inspected, and released to approved specifications as part of bwi's quality process.The instructions for use contain the following warning: inspect the catheter packaging before use.If the package is open or damaged, return the catheter to biosense webster.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
WEBSTER ® CS CATHETER WITH EZ STEER¿ TECHNOLOGY
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key12961572
Report Number2029046-2021-02136
Device Sequence Number14815122
Product Code DRF
UDI-Device Identifier10846835002416
UDI-Public10846835002416
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K090898
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2024
Device Model NumberBD710DF282RTS
Device Catalogue NumberBD710DF282RTS
Device Lot Number30655129M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer12/14/2021
01/26/2022
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date01/07/2022
02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown